MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1061 to 1080 of 1851

Mod 2 Seiberg-Witten invariants of real algebraic surfaces with the opposite orientation

Kim, Jin-Hongresearcher, JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, v.47, no.1, pp.1 - 14, 2007

Rigidity of periodic diffeomorphisms of homotopy K3 surfaces

Kim, Jin-Hongresearcher, QUARTERLY JOURNAL OF MATHEMATICS, v.59, pp.237 - 256, 2008-06

Potential comparison and asymptotics in scalar conservation laws without convexity

Kim, Yong Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.244, no.1, pp.40 - 51, 2008-01

On the formality and strong Lefschetz property of symplectic manifolds

Hwang, TG; Kim, Jin-Hongresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.145, pp.363 - 377, 2008-09

Potential theory and optimal convergence rates in fast nonlinear diffusion

Kim, Yong Jungresearcher; McCann, RJ, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.86, no.1, pp.42 - 67, 2006-07

Explicit solutions to a convection-reaction equation and defects of numerical schemes

Ha, Y; Kim, Yong Jungresearcher, JOURNAL OF COMPUTATIONAL PHYSICS, v.220, no.1, pp.511 - 531, 2006-12

On the regularity of codimension two surfaces and threefolds with singular loci

Choi, Y; Kwak, Sijongresearcher, COMMUNICATIONS IN ALGEBRA, v.33, no.6, pp.1785 - 1794, 2005

Attainability by simply connected domains of optimal bounds for the polarization tensor

Ammari, H; Capdeboscq, Y; Kang, H; Kim, E; Lim, Mikyoungresearcher, EUROPEAN JOURNAL OF APPLIED MATHEMATICS, v.17, pp.201 - 219, 2006-04

Projections of projective curves with higher linear syzygies

Choi, Y; Kwak, Sijongresearcher; Kang, PL, COMMUNICATIONS IN ALGEBRA, v.33, no.7, pp.2299 - 2305, 2005

On syzygies of non-complete embedding of projective varieties

Choi, Y; Kwak, Sijongresearcher; Park, E, MATHEMATISCHE ZEITSCHRIFT, v.258, no.2, pp.463 - 475, 2008-02

Optimal estimates for the electric field in two dimensions

Ammari, H; Kang, H; Lee, H; Lee, J; Lim, Mikyoungresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.88, no.4, pp.307 - 324, 2007-10

Newton polygon and string diagram

Ruan, Wei Dongresearcher, COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.15, pp.77 - 119, 2007-01

Width parameters beyond tree-width and their applications

Hlineny, P; Oum, Sang-ilresearcher; Seese, D; Gottlob, G, COMPUTER JOURNAL, v.51, no.3, pp.326 - 362, 2008-05

Reversible topological Markov shifts

Lee, J; Park, KK; Shin, Sujinresearcher, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.26, pp.267 - 280, 2006-02

Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces

Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.357, no.9, pp.3553 - 3566, 2005

Vertex-minors, monadic second-order logic, and a conjecture by Seese

Courcelle, B; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.97, no.1, pp.91 - 126, 2007-01

Generalized special Lagrangian torus fibration for Calabi-Yau hypersurfaces in toric varieties I

Ruan, Wei Dongresearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.9, no.2, pp.201 - 216, 2007-04

Relative entropy functions for factor maps between subshifts

Shin, Sujinresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.358, no.5, pp.2205 - 2216, 2006

The Katchalski-Lewis transversal problem in R-n

Holmsen, Andreas Fresearcher, DISCRETE COMPUTATIONAL GEOMETRY, v.37, no.3, pp.341 - 349, 2007-03

Approximating clique-width and branch-width

Oum, Sang-ilresearcher; Seymour, P, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.96, no.4, pp.514 - 528, 2006-07



Open Access

Date issued

. next


. next

rss_1.0 rss_2.0 atom_1.0